MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-22-11
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 10/18/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: - stem extension w/slot 120l x16 mm (cat# 204-36-12 / serial# (b)(6) - cc posterior fem augment sz 2, 5mm (cat# 208-07-02 / serial# (b)(6) - cc posterior fem augment sz 2, 5mm (cat# 208-07-02 / serial# (b)(6) - cc distal fem augment sz 2, 5mm (cat# 208-05-02 / serial# (b)(6) - cc distal fem augment sz 2, 5mm (cat# 208-05-02 / serial# (b)(6) - 3" trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(6) - cc stem ext adaptor 5 degree (cat# 208-09-05 / serial# (b)(6) - fluted stem extension 80l x 14 mm (cat# 204-34-08 / serial# (b)(6) - trapezoid tibial tray sz 1f/2t, 2f/2t (cat# 204-04-22 / serial# (b)(6) - cc femoral sz 2 (cat# 208-01-02 / serial# (b)(6).The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case (b)(6) case-2019-00005485 rk 2 stage rev1 case-2023-00007260 rk rev3 as reported by the legal brief a patient had a right knee revision on (b)(6) 2009, and continued to have pain and instability in connection with her optetrak knee replacement system it was determined that the device had again loosened and failed and was required to undergo another revision on (b)(6) 2012, approximately 3 years 8 months post revision.At this second revision, another insert was implanted in patient's knee.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Concomitant products: - stem extension w/slot 120l x16 mm (cat# 204-36-12 / serial# (b)(6) - cc posterior fem augment sz 2, 5mm (cat# 208-07-02 / serial# (b)(6) - cc posterior fem augment sz 2, 5mm (cat# 208-07-02 / serial# (b)(6) - cc distal fem augment sz 2, 5mm (cat# 208-05-02 / serial# (b)(6) - cc distal fem augment sz 2, 5mm (cat# 208-05-02 / serial# (b)(6) - 3" trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(6) - cc stem ext adaptor 5 degree (cat# 208-09-05 / serial# (b)(6 - fluted stem extension 80l x 14 mm (cat# 204-34-08 / serial# (b)(6) - trapezoid tibial tray sz 1f/2t, 2f/2t (cat# 204-04-22 / serial# (b)(6) - cc femoral sz 2 (cat# 208-01-02 / serial# (b)(6).510k: k954208.

Brand Name
CC TIBIAL INSERT SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20407617
Report Number1038671-2024-03893
Device Sequence Number6546427
Product Code JWH
UDI-Device Identifier10885862054173
UDI-Public10885862054173
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number208-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- (11-2325) STRYKER 2000 90X13MM .050" 1.27MM (CAT
Patient SexFemale